MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 14X15.5 H5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL ROI-C IMPLANT 14X15.5 H5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1321P
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an roi-c plate jammed in the cage's slot.The surgeon removed both pieces and tried again outside the patient and was able to get them to fit together with force.Neither item was re-used and the surgery continued with a delay of 20 minutes, but without impact to the patient.This is report two of two for this event.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2022-00085.
 
Additional Manufacturer Narrative
Inspection: the products were not returned and no photos were provided, so an evaluation is unable to be performed.Dhr review: the dhrs were reviewed.There are no indications of manufacturing issues which would have contributed to this event and the devices were likely conforming when they left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied during use.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
ROI-C IMPLANT 14X15.5 H5
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15654937
Report Number3004788213-2022-00086
Device Sequence Number16758008
Product Code ODP
UDI-Device Identifier03662663016131
UDI-Public(01)03662663016131(17)250101(10)77145
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Catalogue NumberMC1321P
Device Lot Number77145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown